# SDR HEEA0014812

- Difficulty date: June 17, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N513EH
- Make and model: Bell 206L-1
- Aircraft serial: 45421
- System (JASC): 6220 · Main Rotor Head
- Part: Support
- Part number: 206001713101
- Condition: Corroded
- Location: Main Rotor
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ROTOR SUPPORT HAS EXCESSIVELY CORRODED ON BOTTOM.  CORROSION BEYOND LIMITS.  SCRAPPED PART, REPLACED WITH SERVICEABLE PART.
